MAUDE Adverse Event Report: COVIDIEN MICROBORE EXTENSION SET 60IN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN MICROBORE EXTENSION SET 60IN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 60ES
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 04/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the tubing was melted and welded shut.It did not allow any flow through the tube.There was no patient injury.
 
Additional Manufacturer Narrative
Section b5 has been updated to include additional information provided by the customer stating that the issue was discovered upon opening the package and that there was no patient involvement.Section h6 updated: patient code has been updated to 2645 no patient involvement.
 
Event or Problem Description
The customer reported that the tubing was melted and welded shut.It was not allowing any flow through the tube.Additional information provided by the customer stated that the issue was discovered upon opening the package.There was no patient involvement.

Brand Name
MICROBORE EXTENSION SET 60IN
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9977440
Report Number9612030-2020-02454
Device Sequence Number13995297
Product Code KNT
UDI-Device Identifier20884521143910
UDI-Public20884521143910
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number60ES
Device Catalogue Number60ES
Device Lot Number1928814864
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/14/2020
Supplement Date Received by Manufacturer04/14/2020
Initial Report FDA Received Date04/20/2020
Supplement Report FDA Received Date04/22/2020
Patient Sequence Number1